# SDR ASAA2014082708971

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 30,820 hours, 9,405 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2513
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 60,190 hours, 28,095 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, RESETS IAW QRH CHECKLIST.  ACFT GROUNDED. PERFORMED BITE CK FOUND LT CONTROLLER TCV VALVE FAULTING.  REPLACED LT TCV IAW REF 21-51-10 MM.  BITE CHECKED FAULT CLEARED, LEAK CHECKED GOOD.
